# SDR SWAA2024122079792

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXIT ASSIST STRAP COVER LOOSE.<[01] INSTALLED LEFT FWD OVER WING EXIT COVER PLATE AS PER AMM 52-22-51.
